# SDR AALA201711159014

- Difficulty date: November 14, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 51,904 hours, 14,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANTS REPORTED ACRID SMELL DURING FLIGHT. PASSENGERS ALSO COMPLAINED OF SMELL. ACCOMPLISHED AIR QUANTITY CARD 05-96-70 FOUND RECIRCULATION FAN AIR FILTERS CLOGGED. REPLACED HIGH EFFICIENCY HEPA FILTERS IAW MM 21-25-02.
